# SDR ABXA030438

- Difficulty date: November 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,034 hours, 26,643 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Part number: 27748431
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT AND LEFT GEAR DOOR NOT LATCHED LIGHT CAME ON.  BOTH LIGHTS WENT OUT AFTER PERFORMING ALTERNATE UPLATCH CHECK ABNORMAL, THRU FLAP EXTENSION.  GEAR CYCLED.  CHECKED GEAR DOOR LATCH MECHANISM, CHECKED TARGET, CLEANED AND LUBED SWITCH AND CYCLED GEAR DOOR SEVERAL TIMES.  OPS CHECKED GOOD, LIGHT OUT ON GROUND.  NO DEFECTS NOTED IAW 32-31-04.
